MathSciNet Relay Station
MathSciNet bibliographic data
MR1288633 (95e:65084) 65M12 (35Q30 65N12 76D05 76D07 76M25)
Beale, J. Thomas; Greengard, Claude Convergence of Euler-Stokes splitting of the Navier-Stokes equations. Comm. Pure Appl. Math. 47 (1994), no. 8, 1083–1115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement